File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A note on the stability of Toeplitz matrix inversion formulas

TitleA note on the stability of Toeplitz matrix inversion formulas
Authors
KeywordsForward stable
Inversion formulas
Stability
Toeplitz matrix
Issue Date2004
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/aml
Citation
Applied Mathematics Letters, 2004, v. 17 n. 8, p. 903-907 How to Cite?
AbstractIn this paper, we consider the stability of the algorithms emerging from Toeplitz matrix inversion formulas. We show that if the Toeplitz matrix is nonsingular and well-conditioned, then they are numerically forward stable. © 2004 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75389
ISSN
2015 Impact Factor: 1.659
2015 SCImago Journal Rankings: 1.141
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWen, YWen_HK
dc.contributor.authorNg, MKen_HK
dc.contributor.authorChing, WKen_HK
dc.contributor.authorLiu, Hen_HK
dc.date.accessioned2010-09-06T07:10:39Z-
dc.date.available2010-09-06T07:10:39Z-
dc.date.issued2004en_HK
dc.identifier.citationApplied Mathematics Letters, 2004, v. 17 n. 8, p. 903-907en_HK
dc.identifier.issn0893-9659en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75389-
dc.description.abstractIn this paper, we consider the stability of the algorithms emerging from Toeplitz matrix inversion formulas. We show that if the Toeplitz matrix is nonsingular and well-conditioned, then they are numerically forward stable. © 2004 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/amlen_HK
dc.relation.ispartofApplied Mathematics Lettersen_HK
dc.subjectForward stableen_HK
dc.subjectInversion formulasen_HK
dc.subjectStabilityen_HK
dc.subjectToeplitz matrixen_HK
dc.titleA note on the stability of Toeplitz matrix inversion formulasen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0893-9659&volume=17 no8&spage=903&epage=907&date=2004&atitle=A+note+on+the+stability+of+Toeplitz+matrix+inversion+formulasen_HK
dc.identifier.emailChing, WK:wching@hku.hken_HK
dc.identifier.authorityChing, WK=rp00679en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.aml.2003.11.002en_HK
dc.identifier.scopuseid_2-s2.0-7444255532en_HK
dc.identifier.hkuros97965en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-7444255532&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume17en_HK
dc.identifier.issue8en_HK
dc.identifier.spage903en_HK
dc.identifier.epage907en_HK
dc.identifier.isiWOS:000223573500006-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridWen, YW=7401777008en_HK
dc.identifier.scopusauthoridNg, MK=34571761900en_HK
dc.identifier.scopusauthoridChing, WK=13310265500en_HK
dc.identifier.scopusauthoridLiu, H=36072852600en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats